MAUDE Adverse Event Report: I.C. MEDICAL, INC. ULTRA VAC E-Z CLEAN; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

I.C. MEDICAL, INC. ULTRA VAC E-Z CLEAN; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 211010EC
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
A.Bovie made no noise, would not work so a new bovie was opened and worked fine.B.Bovie did not function properly- only the cut button worked when pressed and the coag button did not work at all.(no affected patient).C and d.Bovies would not work when plugged into bovie machine - buttons would not work.

Brand Name
ULTRA VAC E-Z CLEAN
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
I.C. MEDICAL, INC.
15002 north 25th drive
phoenix AZ 58023
MDR Report Key9693570
Report Number9693570
Device Sequence Number1878092
Product Code GEI
UDI-Device Identifier00817688022244
UDI-Public(01)00817688022244
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/14/2020
Report Date (Section F) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number211010EC
Device Catalogue Number211010EC
Device Lot Number7787
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer02/11/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight86
Date Report Sent to FDA01/15/2020